Advertisement

Mathematische Annalen

, Volume 328, Issue 1–2, pp 173–192 | Cite as

Regularity criteria in terms of pressure for the 3-D Navier-Stokes equations in a generic domain

  • Yong ZhouEmail author
Article

Abstract

We consider the 3-D Navier-Stokes equations in the half-space ℝ+ 3, or a bounded domain with smooth boundary, or else an exterior domain with smooth boundary. Some new sufficient conditions on pressure or the gradient of pressure for the regularity of weak solutions to the Navier-Stokes equations are obtained.

Key words

Navier-Stokes equations Regularity Criterion Integrability of pressure A priori estimates 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beirão da Veiga, H.: A new regularity class for the Navier-Stokes equations in ℝn. Chinese Ann. Math. 16, 407–412 (1995)zbMATHGoogle Scholar
  2. 2.
    Beirão da Veiga, H.: Concerning the regularity of the solutions to the Navier-Stokes equations via the trunction method. Part I, Diff. Int. Eqs. 10, 381–391 (1997)Google Scholar
  3. 3.
    Beirão da Veiga, H.: A sufficient condition on the pressure for the regularity of weak solutions to the Navier-Stokes equations. J. Math. Fluid Mech. 2, 99–106 (2000)zbMATHGoogle Scholar
  4. 4.
    Beirao da Veiga, H.: Existence and asymptotic behavior for strong solutions of the Navier-Stokes equations in the whole space. Indiana Univ. Math. J. 36(1), 149–166 (1987)zbMATHGoogle Scholar
  5. 5.
    Berselli, L.C., Galdi, G.P.: Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations. Proc. Amer. Math. Soc. 130(12), 3585–3595 (2002)CrossRefzbMATHGoogle Scholar
  6. 6.
    Caffarelli, L., Kohn, R., Nirenberg, L.: Partial regularity of suitable weak solutions of the Navier-Stokes equations. Comm. Pure Appl. Math. 35, 771–831 (1982)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Chae, D., Choe, H-J.: On the regularity criterion for the solutions of the Navier-Stokes equations, Electron. J. Diff. Eqs. 1999 (05), 1–7 (1999)Google Scholar
  8. 8.
    Chae, D., Lee, J.P: Regularity criterion in terms of pressure for the Navier-Stokes equations. Nonlinear Analysis 46, 727–735 (2001)CrossRefMathSciNetGoogle Scholar
  9. 9.
    Giga, Y.: Solutions for semilinear parabolic equations in L p and regularity of weak solutions of the Navier-Stokes system. J. Diff. Eqs. 62, 186–212 (1986)Google Scholar
  10. 10.
    Hopf, E.: Über die Anfangwertaufgaben für die hydromischen Grundgleichungen. Math. Nach. 4, 213–321 (1951)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Iwashita, H.: L q-L r estimates for solutions of the nonstationary Stokes equations in an exterior domain and the Navier-Stokes initial value problems in L q spaces. Math. Ann. 285, 265–288 (1989)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Kato, T.: Strong L p-solutions to the Navier-Stokes equations in ℝm, with applications to weak solutions. Math. Z. 187, 471–480 (1984)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Kozono, H.: Global L n-solution and its decay property for the Navier-Stokes equations in half-space ℝ+ n. J. Diff. Eqs. 79, 79–88 (1989)zbMATHGoogle Scholar
  14. 14.
    Kozono, H., Sohr, H.: Regularity criterion on weak solutions to the Navier-Stokes equations. Adv. Diff. Eqs. 2, 535–554 (1997)zbMATHGoogle Scholar
  15. 15.
    Kozono, H., Taniuchi, Y.: Bilinear estimates in BMO and the Navier-Stokes equations. Math. Z. 235, 173–194 (2000)CrossRefMathSciNetGoogle Scholar
  16. 16.
    Leray, J.: Étude de divers équations intégrales nonlinearies et de quelques problemes que posent lhydrodinamique. J. Math. Pures. Appl. 12, 1–82 (1931)zbMATHGoogle Scholar
  17. 17.
    Masuda, K.: Weak solutions of the Navier-Stokes equations. Tohoku Math. J. 36, 623–646 (1984)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Scheffer, V.: Partial regularity of solutions to the Navier-Stokes equations. Pacific J. Math. 66, 535–552 (1976)zbMATHGoogle Scholar
  19. 19.
    Serrin, J.: On the interior regularity of weak solutions of the Navier-Stokes equations. Arch. Ration. Mech. Anal. 9, 187–195 (1962)zbMATHGoogle Scholar
  20. 20.
    Sohr, H.: A regularity class for the Navier-Stokes equations in Lorentz spaces. J. Evolution Eqs. 1, 441–467 (2001)zbMATHGoogle Scholar
  21. 21.
    Sohr, H.: A generalization of Serrin’s regularity croterion for the Navier-Stokes equations. Quaderni Di Math. (2002), to appearGoogle Scholar
  22. 22.
    Struwe, M.: On partial regularity results for the Navier-Stokes equations. Comm. Pure Appl. Math 41, 437–458 (1988)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Tian, G., Xin, Z.: Gradient Estimation on Navier-Stokes equations. Comm. Anal. Geo. 7, 221–257 (1999)MathSciNetzbMATHGoogle Scholar
  24. 24.
    von Wahl, W.: Regularity of weak solutions of the Navier-Stokes equations. Proceedings of the 1983 Summer Institute on Nonlinear Functional Analysis and Applications, Proc. Symposia in Pure Mathematics 45, Providence Rhode Island: Amer. Math. Soc., 1989, pp. 497–503Google Scholar
  25. 25.
    Zhou, Y.: Regularity criteria in terms of pressure for the Navier-Stokes Equations in ℝ3. Preprint, 2002Google Scholar
  26. 26.
    Zhou, Y.: A new regularity criterion for the Navier-Stokes equations in terms of the gradient of one velocity component. Preprint, 2002Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.The Institute of Mathematical Sciences and Department of MathematicsThe Chinese University of Hong KongN.T.Hong Kong

Personalised recommendations